# SDR CA011031026

- Difficulty date: September 28, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 10,428 hours
- Engine: Pwa PT6T3
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 205032821023
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED MAINTENANCE INSPECTION THE CRACK WAS DISCOVERED. HEADQUARTERS HAS RECEIVED THE PARTICULARS AND IS PREPARING A REPAIR SCHEME.
